# SDR CA130118008

- Difficulty date: January 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Aircraft time: 1,179 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 7320 · Fuel Controlling System
- Part: Check Valve
- Part number: 232A4BT
- Condition: Failed
- Location: Fuel Purge
- Part time: 1,184 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PURGE TANK CHECK VALVE FOUND TO BE UNSERVICEABLE DURING ROUTINE INSPECTION/FUNCTION CHECK.
